# SDR A6WA201240253

- Difficulty date: January 25, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 22,001 hours, 21,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 625 OBLIQUE ANGLE CRACKED.  R & R ANGLE PN 601-35012-51 IAW SRM 51-42-21 & 51-40-11 AND REO 601R-53-61-422.
